U.S. doctors online nowAsk doctors free
Canada
A 55-year-old female asked:

After about 6 weeks of taking sertraline 100 mg. i developed severe diarrhea and my stools turned yellow. what is causing this? i also take nexium (esomeprazole) 40

1 doctor answer1 doctor weighed in
Dr. Matthew Smith
Psychiatry 41 years experience
Medical evaluation: Diarrhea, yellow stools call for a medical evaluation. It is not the usual gi problem that sometimes develops with sertraline.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 19, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.